# SDR ASAA2023042843057

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 3,539 hours, 1,052 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLJG861
- Condition: Failed
- Location: #1 Engine
- Part time: 3,543 hours, 1,054 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE WOULD NOT LIGHT OFF AFTER START LEVER RAISED TO IDLE. GROUNDED - YES. REMOVED AND REPLACED RIGHT IGNITION EXCITER PER B737-9 AMM 74-11-01.
